# SDR IPXA10659157

- Difficulty date: March 30, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T30019
- Part serial: 000752
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C,  LT OTBD ELEVATOR UPPER SKIN PANEL INBD AFT CORNER DELAMINATION COMPOSITE WET LAY UP.  REPAIR CARRIED OUT IAW EO B767-5520-37266-A REFER RS R55-20-36688, REV A.
